Rocky Mountain Journal of Mathematics

Regularity theorems and Geršgorin theorems for matrices over rings with valuation

J.L. Brenner

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 1, Number 3 (1971), 509-522.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131822

Digital Object Identifier
doi:10.1216/RMJ-1971-1-3-509

Mathematical Reviews number (MathSciNet)
MR277545

Zentralblatt MATH identifier
0207.04302

Subjects
Primary: 15A18: Eigenvalues, singular values, and eigenvectors 15A33: Matrices over special rings (quaternions, finite fields, etc.)
Secondary: 15A09: Matrix inversion, generalized inverses 15A15: Determinants, permanents, other special matrix functions [See also 19B10, 19B14]

Citation

Brenner, J.L. Regularity theorems and Geršgorin theorems for matrices over rings with valuation. Rocky Mountain J. Math. 1 (1971), no. 3, 509--522. doi:10.1216/RMJ-1971-1-3-509. https://projecteuclid.org/euclid.rmjm/1250131822


Export citation